# SDR CA990614064

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR LIGHT COMES ON IN-FLIGHT, NOSE GEAR AREA BANGING ABOVE 320 KNOTS.   FOU  FOUND DOOR FRONT SEAL LOOSE AND BLOCKING DOOR REPAIRED.
